# SDR MASA200700013

- Difficulty date: January 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 10,632 hours, 7,131 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7224 ORD - SLAT FAIL CAUTION MESSAGE.  MX REATTACHED RT NR 4 OB ACTUATOR TORQUE TUBE AND RE-RIGGED SLATS.
